# SDR UPS97825242

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND CORROSION ON BELLY SKIN IN NUMEROUS AREAS F/S 190-450 LONGERON 31 LT TO 31 RT.  REMOVED CORRODED SKIN, DRILLED, TREATED, PRIMED AND INSTALLED NEW SKIN IAW DACO DWG 5755271, AND DC8 SRM 51-1-8, 51-1-21, 51-1-20D.
